Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 1 > No. 2


The Eigenvalues And The Optimal Potential Functions of Sturm-Liouville Operators

PP: 125-132
Huili Xiang,
In this article, we study the eigenvalues and potential functions of Sturm-Liouville operators with ordinary separated-type boundary condition. When the gap of the first two eigenvalues reaches minimum, we give the specific form of potential function. Meanwhile, for step potential function, we establish an one-to-one relationship between the eigenvalues and the nonnegative real roots of a class of algebraic equation, which provide an effective method for the approximate calculation of eigenvalues.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved